The number of restricted solutions of some systems of linear congruences
Rendiconti del Seminario Matematico della Università di Padova, Volume 54 (1975), p. 59-68
@article{RSMUP_1975__54__59_0,
     author = {Mc Carthy, P. J.},
     title = {The number of restricted solutions of some systems of linear congruences},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {54},
     year = {1975},
     pages = {59-68},
     zbl = {0342.10002},
     mrnumber = {439744},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1975__54__59_0}
}
Mc Carthy, P. J. The number of restricted solutions of some systems of linear congruences. Rendiconti del Seminario Matematico della Università di Padova, Volume 54 (1975) pp. 59-68. http://www.numdam.org/item/RSMUP_1975__54__59_0/

[1] E. Cohen, An extension of Ramanujan's sum, Duke Math. J., 16 (1949), pp. 85-90. | MR 27781 | Zbl 0034.02104

[2] E. Cohen, Rings of arithmetic functions, Duke Math. J., 19 (1952), pp. 115-129. | MR 47072 | Zbl 0046.26001

[3] E. Cohen, A class of arithmetical functions, Proc. Nat. Acad. Sci. U.S.A., 41 (1955), pp. 939-944. | MR 75230 | Zbl 0066.29203

[4] E. Cohen, An extension of Ramanujan's sum, III, Connection with totient functions, Duke Math. J., 23 (1956), pp. 623-630. | MR 80697 | Zbl 0073.02902

[5] E. Cohen, Arithmetical functions associated with the unitary divisors of an integer, Math. Zeit., 74 (1960), pp. 66-80. | MR 112861 | Zbl 0094.02601

[6] E. Cohen, A class of arithmetical functions in several variables with applications to congruences, Trans. Amer. Math. Soc., 96 (1960), pp. 355-381. | MR 115967 | Zbl 0121.05001

[7] E. Cohen, Unitary functions (mod r), I, Duke Math. J., 28 (1961), pp. 475-486. | MR 133290 | Zbl 0104.04102

[8] K.G. Ramanathan, Some applications of Ramanujan's trigonometric sum Cm(n), Proc. Indian Acad. Sci. (A) 20 (1944), pp. 62-69. | MR 11093 | Zbl 0063.06402

[9] M.V. Subba Rao - V.C. Harris, A new generalization of Ramanujan's sum, J. London Math. Soc., 41 (1966), pp. 595-604. | MR 200234 | Zbl 0163.04301

[10] M. Sugunamma, Eckford Cohen's generalizations of Ramanujan's trigonometrical sum C(n, r), Duke Math. J., 27 (1960), pp. 323-330. | MR 114799 | Zbl 0099.26704